# SDR C2XA11CL017

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 20,964 hours, 16,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MHT FLT 2190 THE CREW REPORTED SMOKE IN LAV AND THE CABIN HAD A ELECTRICAL SMELL.  THE AIRCRAFT DIVERTED INTO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RAN ENGINES AND PERFORMED BLEED AIR SYSTEM OPERATIONAL CHECKS.  NO SMOKE OR ELECTRICAL SMELL WAS NOTED AND OPERATIONAL CHECKS WERE GOOD.
